MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10 conomitants: (b)(6), 200-02-32 - three peg patella 32mm.(b)(6), 204-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t.(b)(6), 244-02-02 - optetrak asy hi-flex ps cem fem, sz 2, left.
 
Event or Problem Description
Legal case ¿ usa.Patient id: (b)(6).Case-(b)(4).Case-(b)(4).***additional information received from legal on 14-nov-2023 4 jan 2024, (b)(6) , rn- implant date: (b)(6) 2010, , op report attached / explant date: (b)(6) 2016: postoperative diagnosis: synovitis, with aseptic loosening; open debridement and synovectomy with revision of all 3 components.Revised to exactech devices.The patient was awakened and taken to recovery in stable condition.Revision op report attached.***original description summary*** as reported via legal documentation the patient had a left knee replacement on (b)(6) 2010.Approximately 6 years and 6 months after the initial procedure the patient had the first left knee revision.After each of the left total knee replacement surgeries, the patient began to suffer from symptoms including but not limited so synovitis with aseptic loosening, mechanical loosening, pain and lack of mobility.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.The device, optetrak hi-flex tibial insert, serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
B4: corrected.
 
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2010.Approximately 6 years and 6 months after the initial procedure the patient had the first left knee revision.After each of the left total knee replacement surgeries, the patient began to suffer from symptoms including but not limited so synovitis with aseptic loosening, mechanical loosening, pain and lack of mobility.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
OPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21233372
Report Number1038671-2025-00405
Device Sequence Number18300153
Product Code JWH
UDI-Device Identifier10885862063953
UDI-Public10885862063953
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2015
Device Model NumberOPTETRAK HI-FLEX TIBIAL INSERT, SZ 2, 9MM
Device Catalogue Number244-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/11/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date02/03/2025
Date Device Manufactured04/26/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexFemale